# SDR RAIA2020011109001

- Difficulty date: January 9, 2020
- Submitted: January 11, 2020
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 44,078 hours, 27,470 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Loose
- Location: Wow Bracket
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, GEAR WOULD NOT COME UP. EICAS MESSAGE: LDG AIR/GROUND FAIL. AFTER LANDING, IC 1-2 INOP.    FOUND R/H MLG WOW #2 BRACKET BOLT EXCESSIVELY LOOSE. REMOVED SAFETY, TIGHTENED BOLT, AND RESAFTIED. OPS CHECK GOOD ON 2 GEAR SWINGS.
